# SDR MWEA97796

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Seal
- Condition: Defective
- Location: Aft Bulkhead
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING AC UNABLE TO MAINTAIN CABIN PRESSURE AT 29,000, RETURNED TO MKE.   MTC REMOVED AND REPLACED NEG PRESSURE RELIEF SEAL AND LEFT PACK SWITCH, CORRECTED R2-125 AND R2-154 LOOSE TERMINAL WASHERS.
